
What Happens If One Overdoses On Combiflam?

6 tablets of combiflam will not cause any harm,so do not worry.
Detailed Answer:
Hi XXXX,
Welcome to HCM.
I have read your query and understand your problem.
Combiflam usually contains 325 mg of Paracetamol & 400 mg of Ibuprofen.
The usual recommended dosage of Combiflam for adults is 1 tablet 2-3 times daily up to maximum 4 doses.
1) The maximum daily recommended dose for Paracetamol is 4000-5000 mg/day for adults and since you have consumed about 1950 mg,
2) Whereas the maximum daily recommended dose for ibuprofen is 3200-4000 mg/day for adults and since you have consumed about 2400 mg that means,
In both cases, you have consumed the drug within the therapeutic dose range and hence over dosage has not taken place.
So,do not need to be worried much but you must take care in future regarding excess NSAIDs tablets.
However,in case if you experience any of the following symptoms like nausea or vomiting, abdominal pain, dyspepsia, etc you should visit some nearest treating doctor or ER (casualty) for further evaluation and treatment.
Meanwhile, drink as much water as possible to dilute the concentration of this medications and in order to accelerate excretion of the drug from your body.
Take syrup digene 3 TSF if you feel gastric burning or acidity.
Hope this will be helpful.
Feel free to ask if you need more clarifications.
Regards,
Dr.Sandip Kabra

Answered by

Get personalised answers from verified doctor in minutes across 80+ specialties
